Follow Us
https://www.thebody.com/category/neurological-hiv
Physical Health Issues

Neuorlogical (Brain/Nerve) Issues and HIV

The Latest

Q&A: Ask the Experts

Re: Dementia from HIV meds

Thank you so much for your reply. My son is on the only available regimen left without resistance - norvir with prezista, tivicay, selzentry. Could you please tell me if these drugs are strong or weak concerning the brain. Thank you!

Q&A: Ask the Experts

Re: Dementia from HIV meds

Dear Dr. Henry, Thanks so much for your reply. In the past our HIV drs. have had the belief that it is not possible for the HIV to be in the brain when the virus is undetectable. I am in the process of reviewing this with a new dr. If we decide to go...

Q&A: Ask the Experts

Dementia from HIV meds

Dear Dr. My son has been on hiv meds for 23 year along with psychiatric meds for PTSD. In the past few months the PTSD drugs have stopped working, and the psychiatrist thinks my son has dementia from the HIV meds even if the virus is undetectable. Co...

Q&A: Ask the Experts

PEP side effects, burning body?

I am on a PEP regimen after a potential exposure with a prostitute. I'm on the second week of truvana and isentress. The only side effect is I feel random parts of my body burning. Is this normal?

Q&A: Ask the Experts

dolutegravir

dear sir,i take this medecine,as monotherapy(virus less 30 copies,fr 13 years),the problem is dizness,vomiting ,headache,early wake up,are they possible effects of my medication?

Q&A: Ask the Experts

Numbness in feet and toes

I have been on antriplica for 8 years . My CD 4 is more than 1000 my viraI load undetected. But since last week my feet a numb and today 5th Sep my feet were very painful .I consulted and have been told is the after effects and was given bclam dm tab...

Q&A: Ask the Experts

fear of meds change

I have been on lamzid nevirapine since 2009 now I have requested to be changed to FDC n my doc gave me tribuss now I fear the side effects because I work at night and day shifts please advise me I wonder if I can alternate the old regimen with the ne...

Q&A: Ask the Experts

Atripla - neurological problems

I used Atripla as PEP and from that month I have had many neutological problems. Muscle fascicolations, tremors, weakness, tiredness and mercury poisoning. Is it usual? How can I get rid of all these symptoms? Thanks and best regards

Q&A: Ask the Experts

tingling and numbness of the feet

I'm taking HIV medication and I'm about to be undetectable will the tingling and numbness of my feet go away or will have to live with this

Q&A: Ask the Experts

HIV BRAIN LESIONS

Hi Dr. Henry I am concerned about some cerebral lesions linked to HIV... who can cause multiple sclerosis (?)... Recently, after some usual analysis, I thinking to include even the cerebral magnetic resonance (MRI), because I never take this type of ...